# SDR FDKA200608200

- Difficulty date: August 12, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,837 hours, 12,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT ROW 12.  MAINTENANCE INSPECTED AND OPS CHECKED GOOD.
